# SDR MZZA2009101500106

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 32,715 hours, 12,271 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000A
- Part serial: 990212240
- Condition: Odor
- Location: Galley
- Part time: 33,596 hours, 12,547 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN ELECTRICAL BURNING SMELL WAS DETECTED BY AFT FLIGHT ATTENDANTS IN THE AFT GALLEY.  THE SMELL APPEARS TO BE FROM OVEN NR 1.  INSPECTED AFT GALLEY OVEN PANEL CONTROLLERS POS NR 1, 2 AND 3, NO EVIDENCE OF BURNT WIRING OR SMELL.  OPERATED OVENS FOR 15 MINUTES NO ELECTRICAL BURNT SMELL.  AS PRECAUTIONARY REMOVED AND REPLACED OVEN NR 1 PER AMM 25-34-00, OPERATED 15 MINS OPS CHECKS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1219883, S/N OFF 02240 OVEN, LARGE, EX  OFF 29-2532-9-0002 2240 ON 29-2532-9-0002 7491.
